MathSciNet Relay Station
MathSciNet bibliographic data
MR2527123 (2010e:42013) 42B10 (28A80)
Molter, Ursula M.; Zuberman, Leandro A fractal Plancherel theorem. Real Anal. Exchange 34 (2009), no. 1, 69–85.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement